# SDR DALA2018011700310

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 58,757 hours, 25,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 GIRT BAR VISIBLE ON FLOOR NOT ENGAGING. ADJUSTED THE GIRT BAR,  OP CHECKED OK.
